# SDR DL73E000711

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 34,551 hours, 29,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458576
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FWD CORNER OF THE AFT GALLEY DOOR (R2) CUTOUT WAS FOUND WITH A TYPICAL CRACK IN THE SKIN ASSY AND UNDERLYING  BEARSTRAP.  THE CRACK WAS REMOVED WITH A 1 INCH CUTOUT IN ALL MEMBERS AND REPAIRED WITH THREE EXTERNAL ALUMINUM DOUBLERS  PER B737 SRM 53-30-3, FIG 24 AND ER/A 369784-14, REV A.
